# SDR SWAA2013061016930

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 72,373 hours, 62,516 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114
- Part serial: 1115
- Condition: Sheared
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER INBD ACTUATOR ROD END SHEARED.  R & R ACTUATOR IAW MM.
